# SDR AALA201903159006

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 14,140 hours, 5,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MEGAPHONE IN THE AFT CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED THE MEGAPHONE IAW AMM 25-65-09.
